# SDR IPXA10M58902

- Difficulty date: March 22, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: NRC6055508
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP DENT/ PUNCTURE ON LWR SKIN.  REPAIRED IAW EO 5750-37012-C.
